# SDR GLBA201002261

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,082 hours, 44,772 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513112
- Part serial: 07029H4003
- Condition: Deteriorated
- Location: Cockpit
- Part time: 5,266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED A STRONG CHEMICAL ODOR IN THE FLIGHT DECK AFTER WINDSHIELD HEAT WAS TURNED ON. STARTED 10 MINUTES AFT ACTIVATING THE HEATER A 170 FT AND DID NOT DISSIPATE UNTIL SHUTDOWN. FLIGHT ATTENDANT REPORTED SMELLING THE ODOR AS WELL. MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND WINDSHIELD IAW MM 53-10-01.
